# SDR GTIA2024102238469

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 15,375 hours, 6,442 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED DIRTY SOCKS SMELL DURING DESCEND FRONT AND AFT CABIN -PERFORMED AQE OPS CHECK IAW TSM 05-50-00-810-831-A. NO ODIR NOTED AT THIS TIME
